Hi I am a 56 year old woman who was diagnosed with an prolactin producing adenoma about 12 years ago. I was treated with dostinex. I haven't taken any meds for several years now as my last mri showed it to have shrunk. I do not have any of the symptoms like breast discharge, either. I have been having thyroid problems with my tsh at .055 and free t3 low as well. I had been put on Armour30 2x daily but these are the results after 2 months. I still could not lose any weight and continue to have no energy as well as many other symptoms. My doctor has switched me to a compound of levothyroxine/liothyronine38mcg/9m(can't read measurement). Could anything with my pituitary be causing this. It seems as though my thyroid is being screamed at to produce hormone but it is not. I was told that I had calcification in my thyroid about 26 years ago. Is this significant? Thanks for your help. Lynn
We are not doctors - so... that can make things difficult here. Also, a follicular adenoma does not say much as in where (I will assume somewhere in the brain since you are posting in this forum) but I had one in my thyroid... I personally do not know of a medication to treat - mine was surgically removed.
Your post does not have much do to do with the previous post - why not start a new thread?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.